Vol. 2, No. 2, 1952

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On the boundary values of solutions of the heat equation

Watson Bryan Fulks

Vol. 2 (1952), No. 2, 141–145
Mathematical Subject Classification
Primary: 36.0X
Milestones
Received: 6 July 1951
Published: 1 June 1952
Authors
Watson Bryan Fulks